# SDR DALA2015102406647

- Difficulty date: October 23, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 50,601 hours, 20,314 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SEAT TRACK GOUGED AT BS 520, RBL 24.   MAINTENANCE FABRICATED AND INSTALLED REPAIR SEAT TRACK PARTS IAW SRM 53-00-52, REPAIR 4.
